Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I have itchy legs,blood pooling in feet and pain in legs. Are these symptoms related ?

Itchy legs(after shower, below knee , nothing to do with shaving etc), blood pooling in feet(and the skin on my legs also get blotchy looking) and pain that moves around limbs ,and joints, mostly legs. This doesn t happen all at the same time; but could they be connected? I am 21, 8 1/2 stone, and have hypothyroidism . Please don t just say it must be my thyroid without giving a reason because I need an answer!
Asked On : Thu, 7 Jul 2011
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  User's Response
Welcome to HealthcareMagic.
The symptoms correlate with varicose veins .But confirmation of the diagnosis can be made only by physical examination.
I advise you to visit your Surgeon and get examined for the same.
Meanwhile , please make a habit of wearing stockings to enhance venous return from your legs and decrease your symptoms.
If you need more information feel free to mail me..
Take care
Answered: Thu, 7 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor